# SDR SWAA2015102345271

- Difficulty date: August 10, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR REAR SPAR UPPER CHORD, CRACKED AT WING STATION RSS 222.14.  REPAIRED CHORD IAW EA.
